American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54F20) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 91 found      Go to page: 1 2 3 4

[1] Marcy Barge and Joe Martin. The construction of global attractors . Proc. Amer. Math. Soc. 110 (1990) 523-525. MR 1023342.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Eldon J. Vought. A characterization of continua that contain no $n$-ods and no $W$-sets . Proc. Amer. Math. Soc. 109 (1990) 545-551. MR 1012940.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Witold D. Bula and E. D. Tymchatyn. Restrictions of open mappings of continua . Proc. Amer. Math. Soc. 109 (1990) 233-235. MR 1013965.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Witold D. Bula and Lex G. Oversteegen. A characterization of smooth Cantor bouquets . Proc. Amer. Math. Soc. 108 (1990) 529-534. MR 991691.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] James T. Rogers. Simply cyclic homogeneous non-tree-like curves decompose to solenoids . Proc. Amer. Math. Soc. 108 (1990) 1059-1062. MR 1002164.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Witold D. Bula and E. D. Tymchatyn. On a characterization of trees . Proc. Amer. Math. Soc. 108 (1990) 1107-1108. MR 993744.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Gerald T. Seidler. The topological entropy of homeomorphisms on one-dimensional continua . Proc. Amer. Math. Soc. 108 (1990) 1025-1030. MR 946627.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] W. T. Ingram. Periodic points for homeomorphisms of hereditarily decomposable chainable continua . Proc. Amer. Math. Soc. 107 (1989) 549-553. MR 984796.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Paweł Krupski. On tree-like continua which are homogeneous with respect to confluent light mappings . Proc. Amer. Math. Soc. 106 (1989) 531-536. MR 953010.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Thelma West. On the spans and width of simple triods . Proc. Amer. Math. Soc. 105 (1989) 776-786. MR 953014.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Eldon J. Vought. Semiconfluent maps and continua containing no $n$-ods . Proc. Amer. Math. Soc. 104 (1988) 1311-1314. MR 929435.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] W. T. Ingram. Concerning periodic points in mappings of continua . Proc. Amer. Math. Soc. 104 (1988) 643-649. MR 962842.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] L. E. Ward. A new characterization of trees . Proc. Amer. Math. Soc. 104 (1988) 1252-1255. MR 969056.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Ira Rosenholtz. Absolute endpoints of chainable continua . Proc. Amer. Math. Soc. 103 (1988) 1305-1314. MR 955027.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Thelma West. Spans of simple triods . Proc. Amer. Math. Soc. 102 (1988) 407-415. MR 921008.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] James T. Rogers. Atriodic homogeneous nondegenerate continua are one-dimensional . Proc. Amer. Math. Soc. 102 (1988) 191-192. MR 915742.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Stanisław T. Czuba. On dendroids with Kelley's property . Proc. Amer. Math. Soc. 102 (1988) 728-730. MR 929011.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] R. E. Smithson. On the existence of exactly $(2,1)$ maps . Proc. Amer. Math. Soc. 99 (1987) 577-580. MR 875403.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Akira Koyama. Zero span is a sequential strong Whitney-reversible property . Proc. Amer. Math. Soc. 101 (1987) 716-720. MR 911039.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Janusz R. Prajs. Continuously homogeneous continua and their arc components . Proc. Amer. Math. Soc. 101 (1987) 533-540. MR 908664.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Michel Smith. $\beta([0,\infty))$ does not contain nondegenerate hereditarily indecomposable continua . Proc. Amer. Math. Soc. 101 (1987) 377-384. MR 902559.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Van C. Nall. Maps which preserve graphs . Proc. Amer. Math. Soc. 101 (1987) 563-570. MR 908670.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Marcy Barge. Homoclinic intersections and indecomposability . Proc. Amer. Math. Soc. 101 (1987) 541-544. MR 908665.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] W. Dębski and E. D. Tymchatyn. External equivalence classes in decompositions of spaces . Proc. Amer. Math. Soc. 100 (1987) 781-784. MR 894454.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] James F. Davis. The preservation of atriodicity by semiconfluent mappings . Proc. Amer. Math. Soc. 100 (1987) 579-584. MR 891167.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Sam B. Nadler. Induced universal maps and some hyperspaces with the fixed point property . Proc. Amer. Math. Soc. 100 (1987) 749-754. MR 894449.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Alejandro Illanes. A continuum $X$ which is a retract of $C(X)$ but not of $2\sp X$ . Proc. Amer. Math. Soc. 100 (1987) 199-200. MR 883428.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] J. Grispolakis and E. D. Tymchatyn. On a characterization of $W$-sets and the dimension of hyperspaces . Proc. Amer. Math. Soc. 100 (1987) 557-563. MR 891163.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Sam W. Young. Concerning the function equation $f(g)=f$, regular mappings and periodic mappings . Proc. Amer. Math. Soc. 97 (1986) 367-371. MR 835900.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Edwin Duda. A characterization of semispan of continua . Proc. Amer. Math. Soc. 96 (1986) 171-174. MR 813832.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 91 found      Go to page: 1 2 3 4